MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 46MM; HIP COMPONENT
Model Number 38AM4635
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, cup is dislocated, metal on metal.56 depuy cup went in with a 40mm t4 liner of theirs.Modular short straight neck and ceramic 40mm long head were implanted.
 
Additional Manufacturer Narrative
Included the dislocation code and updated investigation codes referring the dislocation suffered by the patient.

Brand Name
CONSERVE A-CLASS BFH HEAD LONG NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9646424
Report Number3010536692-2020-00085
Device Sequence Number19561509
Product Code KWA
UDI-Device IdentifierM68438AM46351
UDI-PublicM68438AM46351
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4635
Device Catalogue Number38AM4635
Device Lot Number086370239
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/09/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date09/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;